| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 6, 2012, no. 21-24


C. O. R. Sarrico
      The multiplication of distributions and the Tsodyks model of synapses dynamics
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 999-1014.

Y. Dominic, M. Marudai
      Best approximation in uniformly convex 2-normed space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1015-1021.

S. A. S. Thabit, H. Kamarulhaili
      \pi p-Normal topological spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1023-1033.

S. Asawasamrit, A. Sudprasert
      A structure of KK-algebras and its properties
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1035-1044.

M. Elhodaibi, A. Jaatit
      On additive maps preserving the local spectral subspace
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1045-1051.

Md A. Rab, A. S. Mia, T. Akter
      Some travelling wave solutions of KdV-Burgers equation
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1053-1060.

J. H. Serrano Devia
      Mathematical analysis of the heat-conduction equation in a infinite bar
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1061-1069.

S. Duangpithak
      Variational iteration method for special nonlinear partial differential equations
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1071-1077.

Y. Gh. Gouda, Alaa H. N.
      On the dihedral and quaternion homology of Banach space
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1079-1086.

R. Krishnakumar, M. Marudai
      Cone convex metric spaces and fixed point theorems
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1087-1093.

Jishan Fan, Tohru Ozawa
      Uniqueness of weak solutions to the 3D Ginzburg-Landau model for superconductivity
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1095-1104.

R.S. Lemence
      On sectional curvatures of quasi-Einstein manifolds
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1105-1113.

S.K. Hui, R.S. Lemence
      On generalized quasi Einstein manifold admitting W_2-curvature tensor
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1115-1121.

M. H. Zamenjani, V. R. Hosseini
      Common fixed point theorems for maps altering distance under a contractive condition of integral type for pairs of sumcompatible maps
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1123-1130.

M. Rivaie, M. Mamat, Leong Wah June, I. Mohd
      A new conjugate gradient coefficient for large scale nonlinear unconstrained optimization
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1131-1146.

A. Kargar, M. Akbarzade
      Frequency analysis of large-amplitude oscillation of a rotational pendulum system using He's amplitude-frequency formulation (HFAF) and He's energy balance method (HEBM)
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1147-1152.

C.C.Y. Dorea, C.R. Goncalves, P.G. Medeiros, W.B. Santos
      False-alarm and non-detection probabilities for on-line quality control via HMM
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1153-1162.

H. H. Khan, I. A. Khan
      Approximation by Cesaro means of product of two Laguerre polynomials
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1163-1172.

J. P. Singh
      On m-projective recurrent Riemannian manifold
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1173-1178.

J. Rakbud, S. Suantai
      Duality theorem for Banach-valued function spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1179-1192.

K. Ravi, P. Narasimman
      Stability of generalized quadratic functional equation in non-Archimedean l-fuzzy normed spaces
      Int. Journal of Math. Analysis, Vol. 6, 2012, no. 21-24, 1193-1203.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |